# SDR ASAA2021013133990

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 43,931 hours, 12,913 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: None
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR REQUIRES TOO MUCH FORCE TO LATCH CLOSED. GROUNDED - YES. ACCOMPLISHED "CLOSE THE DOOR WITH THE INTERIOR HANDLE", B737-800 AMM 52-11-00, USING THE ASSIST HANDLE TO SWING THE DOOR INTO THE DOOR OPENING. DOOR OPERATES NORMAL, NO EXCESSIVE FORCE REQUIRED. DOOR HANDLE TORQUE TEST CHECKED FOR INTERIOR HANDLE IAW AMM 52-41-00. TORQUE TEST CHECKS GOOD.
